advertisement
Question
Posted by: Nono | 2009/06/09

Vomiting foam after cough

I have been coughing now for two weeks. i went to the first GP who gave me Brocol but the cough continued. On Friday, 05 June 2009 i went to the other GP who gave me Solphyllex and Klacid XL. the cough is continuing and i vomite foam after coughing for a long time. This is really disturbing.

Please refer me to a specialist.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Nono
You should try and see a physician and you need a x/ray of the chest. I can't refer you, but your GP can, or you can phone a physician's room and see if he will see you without a referral. Look on Medpages.co.za for a physician near you ( look in the blue block that says free search)
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement